# SDR 96ZZZM591

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 283
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND COCKPIT FLOOR SUPPORT IS CRACKED FS 283 RBL 7.  STOP DRILLED CRACK .25 INCH PER SRM 51-10-1. FABRICATED AND INSTALLED REPAIR PER SRM 51-40-3 FIG 1 8 INCHES 2024-T3 .050.
